# SDR ASAA0610238

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs  794 Frame
- Component: Strap
- Component part number: 654795947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME REINFORCEMENT STRAP.  REMOVED AND REPLACED PER SRM 51-20-05.
